# SDR IPXA2025092439192

- Difficulty date: August 24, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: A57960114205
- Condition: Deformed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WEB PLATE DEFORMED AT RT WING INNER FLAP INTERNAL STRUCTURE BTWN RIB 23A & RIB 24B AND BTWN STGR 2.4 & STGR 2.5.  IAW SRM 51-73-10-201 LENG OFF DAMAGE 0.100", FABRICATED NEW WEB PLATE IAW GMM 09.08.01.04 REV N:8.0.  DRAWING 27-A579-60114. INSTALLED NEW WEB PLATE & GRUSSET IN INNER FLAP IAW SRM 51-40-21 AND FASTENER. INSTALLED NEW FASTENERS IN INNER FLAP SKIN IAW SRM 51-40-21.
